# SDR DALA1102479855

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER PAN HAS CORROSION AROUND CORENUTS. REMOVED CORROSION IAW SRM 51-10-3 ORIG THICKNESS.050" AFTER BLENDOUT .020" OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED LOWER PAN, 2EA AFT SPLICES AND 2EA FWD SPLICES.  FABRICATED 4EA SPLICES IAW SRM 53-05. INSTALLED NEW PAN AND SPLICES IAW SRM 51-30-2 AND 51-30-5, P134.  CORRECTED, REQUIRED INSP COMPLETED.
